# SDR SWAA110423

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 44,237 hours, 25,792 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111A24012
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND CENTER WING BOX FUEL TANK STIFFENER CRACKED AT BS 549, LBL 32.  REMOVED AND REPLACED STIFFENER PER SRM.
